Skip to main content
Article
Existence, Uniqueness and Blow-Up Rate of Large Solutions of Quasi-Linear Elliptic Equations with Higher Order and Large Perturbation
Journal of Partial Differential Equations
  • Qihu Zhang, Zhengzhou University of Light Industry
  • Chunshan Zhao, Georgia Southern University
Document Type
Article
Publication Date
1-1-2013
DOI
10.4208/jpde.v26.n3.3
Disciplines
Citation Information
Qihu Zhang and Chunshan Zhao. "Existence, Uniqueness and Blow-Up Rate of Large Solutions of Quasi-Linear Elliptic Equations with Higher Order and Large Perturbation" Journal of Partial Differential Equations Vol. 26 Iss. 3 (2013) p. 226 - 250
Available at: http://works.bepress.com/chunshan_zhao/13/